On De finetti coherence and kolmogorov probability

Borkar, V. S. ; Konda, V. R. ; Mitter, S. K. (2004) On De finetti coherence and kolmogorov probability Statistics & Probability Letters, 66 (4). pp. 417-421. ISSN 0167-7152

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S01677...

Related URL: http://dx.doi.org/10.1016/j.spl.2003.11.011


This article addresses the problem of existence of a countably additive probability measure in the sense of Kolmogorov that is consistent with a probability assignment to a family of sets which is coherent in the sense of De Finetti.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Probability Assignment; Coherence Condition; Subjective Probability; Countably Additive Probability
ID Code:5279
Deposited On:18 Oct 2010 07:52
Last Modified:20 May 2011 08:58

Repository Staff Only: item control page